# SDR SIMA202003054003

- Difficulty date: March 4, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 47,864 hours, 42,851 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Fastener
- Condition: Not Reported
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL WITH NUMBER 2 ENGINE RUNNING, DURING APU START MULTIPLE DISPLAY FAILURES WITH EICAS MESSAGES ACCOMPANIED BY A STRONG ELECTRICAL BURNING FUME PRESENT. NO SMOKE NOTICED "TRANSFERRED TO NRWC 622-MIA-04026"-C/A-REMOVED AND REPLACED HARDWARE ON LEFT POWER DISTRIBUTION BOX SECURING POWER CABLES TO BUS TIE CONTACTOR INTERCONNECTION BAR IAW AMM 24-65-00 AND AMM 24-60-01. OPC OK. PERFORMED ETN-EM-72-034 NO DETECTABLE SMELL
